A 39-year-old female asked:
Have pots. my doc has me on sodium diet of 2 g twice daily. dizziness much better but face is puffy. how to help & will all this salt age my skin?
1 doctor answer • 2 doctors weighed in
Dr. Andrew Shilleranswered
Physical Medicine and Rehabilitation 28 years experience
POTS is a SYNDROME: "Syndrome" = "we don't get it". In POTS, there is an unexplained alteration in the balance of stress/relaxation response that causes improper coordination of heart rate and blood vessel size and so-on. After cardiology has assured no dangerous abnormalities, it makes sense to try a complementary approach. cranial osteopathy or craniosacral might help. Look for credentialed providers.
Created for people with ongoing healthcare needs but benefits everyone.
2.2k viewsReviewed >2 years ago
Last updated Oct 11, 2015
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.